# SDR AWXA200301015

- Difficulty date: August 31, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 44,459 hours, 20,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE1740011
- Part serial: 101
- Condition: Failed
- Location: Pax Door
- Part time: 36,055 hours, 16,024 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK THE L-2 DOOR ASSIST DAMPER CYLINDER FAILED FUNCTIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR DAMPER CYLINDER IAW AMM SUBTASKS 52-13-14-020-050-0 & 52-13-14-420-051-0.  ADJUSTED AND SERVICED IAW SUBTASK 52-13-14-820-050-0 & 52-13-14-200-001; OPERATIONAL CHECK GOOD IAW SUBTASK 52-13-14-210-060-0.   VENDOR FUNCTIONAL CHECK OF DAMPER CYLINDER S/N 101 CONFIRMED FAILURE OF UNIT. REAR CUP WAS FOUND RUSTED & PITTED, FRONT CUP WAS FOUND LOW ON FLUID, AND DETERIORATED SEALS WERE FOUND ON THE PERCUSSION AND BOTTLE ASSEMBLY, REPLACED ALL DAMAGED PARTS AND COMPLIED WITH SERVICE BULLETINS FE174-52-1, 2, & 3R1 CHANGING PART NUMBER TO FE174-0011.
